# SDR DALA2023112109573

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BTW L7L AND STA Y1022 AT INTERNAL AFT FUSELAGE. SUMMARY OF NRC 00252: FRAME BTW L7L AND STA Y1022 AT INTERNAL AFT FUSELAGE WAS REPAIRED PER ERA 613218-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (LP #0074650)
